# SDR FDKA200712396

- Difficulty date: December 11, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,164 hours, 13,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6042 RDU (0407 PHX LCL).  ROW 12 CEILING EMERGENCY LIGHT AFT FACE INOP.  MX FOUND CONNECTOR LOOSE, RESET CONNECTOR, OPS GOOD.
